Publication details

 

Cyklosporin A v terapii toxické epidermální nekrolýzy

Basic information
Original title:Cyklosporin A v terapii toxické epidermální nekrolýzy
Title in English:Ciclosporin A in treating toxic epidermal necrolysis
Authors:David Nešpor, Břetislav Lipový, Nora Gregorová
Further information
Citation:NEŠPOR, David, Břetislav LIPOVÝ a Nora GREGOROVÁ. Cyklosporin A v terapii toxické epidermální nekrolýzy. Dermatologie pro praxi, Olomouc: Solen, 2011, roč. 5, č. 3, s. 156-159. ISSN 1802-2960.Export BibTeX
@article{957255,
author = {Nešpor, David and Lipový, Břetislav and Gregorová, Nora},
article_location = {Olomouc},
article_number = {3},
keywords = {Toxic epidermal necrolysis; ciclosporin A},
language = {cze},
issn = {1802-2960},
journal = {Dermatologie pro praxi},
title = {Cyklosporin A v terapii toxické epidermální nekrolýzy},
volume = {5},
year = {2011}
}
Original language:Czech
Field:Surgery incl. transplantology
Type:Article in Periodical
Keywords:Toxic epidermal necrolysis; ciclosporin A

Toxická epidermální nekrolýza byla poprvé popsána skotským dermatologem Alanem lyellem v roce 1956. Proto tyto nozologická jednotka nese označení Lyellův syndrom. Jedná se o extrémně vzácné onemocnění projevující se rozsáhlou kožní nekrolýzou a systémovou toxicitou. Pouze včasná diagnostika, neodkladné zahájení terapie, kvalitní nutrice a péče o ránu, spolu s precizní mikrobiologickou monitorací, může zlepšovat prognózu takto postižených pacientů. V kazuistice předkládáme případ těžce postižené mladé ženy vietnamské národnosti léčené cyklosporinem A.

Toxic epidermal necrolysis was first described by Alan Lyell, a Scottish dermatologist, in 1956. Taht is why nosological entity is also referred to as Lyell s syndrome. It is an extremely rare disease chracterized by extensive epidermal necrolysis and systemic toxicity. Only an early diagnosis, immediate initiation of treatment, good-quality nutrition and wound care along with accurate microbiological monitoring can improve the prognosis of patients with this disease. We report a case of severely affected young Vietnamese woman treated with ciclosporin A.